MAUDE Adverse Event Report: ROHO, INC. ROHO CONTOUR SELECT CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO CONTOUR SELECT CUSHION; WHEELCHAIR CUSHION
Model Number CS1211C
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The dealer reported their user has a contour select cushion which the user has complained continues to deflate.The dealer has visited the user several times and the cushion appeared to inflate properly at each visit.After their visit the right front quadrant of the cushion deflates.The dealer has been unable to identify a leak but the use has developed a pressure wound on his buttox which has required daily visits by wound care for healing.
 
Additional Manufacturer Narrative
Inspection of the cushion was performed on 01/22/2026 after return.A tear was found between two cells which was producing a slow leak.The tear was located at the base between two cells making it difficult to see.The tear was located in a position in which the back of the cushion is glued to the cellular surface of the cushion.Every cushion is inspected several times through the manufacturing process.One of the final steps of the assembly process is to over-inflate the cushion and hold them overnight.Final inspection of the over inflated cushions are performed to ensure the cushion has not deflated during the holding period to ensure no unobserved leaks are present.The manufacturing records were reviewed and there is no indication that this process identified any defects.Tears such as the one observed in this investigation are caused by a pulling/shearing process.These tears are observed during the manufacturing process during the steps up to assembly and are culled out at all stages of the manufacturing process.These tears have also been observed after delivery by shearing forces on the cushion such as pulling the cushion by a cell, carrying the cushion by the cells, improper transfer technique etc.Roho was unable to rule out the possibility that this tear was present prior to assembly of the cushion.The location of the tear could have allowed the glued surface to seal the tear from leaking, masking it during the final inspection process.This is considered an isolated incident and no further corrective actions have been identified to the manufacturing process.

Brand Name
ROHO CONTOUR SELECT CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
MDR Report Key24230087
Report Number3008630266-2026-00002
Device Sequence Number13066500
Product Code KIC
UDI-Device Identifier00613732077303
UDI-Public(01)00613732077303
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCS1211C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale